# SDR CA110310004

- Difficulty date: March 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 900012001
- Condition: Cracked
- Location: Nr 2
- Part time: 3,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICE CHECK IT WAS FOUND THAT SEVERAL SPOKES OF THE RIM OF THE WHEEL NR 2, LT INBD WAS CRACKED.  WHEEL WAS REPLACED IAW AMM.
